# SDR 08FDEA04626

- Difficulty date: October 30, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 39,962 hours, 27,597 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6516318113
- Condition: Corroded
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE UPPER LOBE INTERIOR STRUCTURE, CORROSION ON FWD SHEAR DECK STA 360 RBL 30-37.  FASTENERS REMOVED FROM FLOORBEAM STA 360 RBL 30-37 REF SRM 51-30-02.   ACCOMPLISHED EA 7-5310-123806 FASTENERS INSTALLED IT FLOORBEAM REF SRM 51-30-02. THIS IS CLASSIFIED AS A MINOR REPAIR
